# SDR AALA202303032834

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A320*
- Aircraft serial: 6569
- Aircraft time: 25,744 hours, 10,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK 1L DOOR PRESSURE INDICATOR ON CIDS. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-22-00.
